so i had my very first withdrawal bleed on day 4 during my break week. noticed that when i change my pad that the look of it is different... before taking the pill it was all red (duh) and even the blobby bits were full on red. how ever this time i noticed that there were pale white solid skin like parts in the bleed... kinda like when you have raw chicken the skin on the legs when you pill it off consistency, texture and colour... just wondering if that's normal?? i'm so sorry for the strange question and detail. I'm still learning and get worried quite easily... any ideas?? Please help! thanks as always xx
Weird question about my withdrawal bleed! apologies for the detail!!?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 3 Sep 2014 • 2 answers
Posted 30 Apr 2016 • 0 answers
Posted 1 Aug 2017 • 1 answer
Posted 17 May 2018 • 0 answers